Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On zero and pole surfaces of functions of two complex variables


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 77 (1954), 413-454
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0065653-5
MathSciNet review: 0065653
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman Über eine in gewissen Bereichen gültige Integraldarstellung der Funktionen zweier komplexer Variabler, Math. Zeit. vol. 39 (1934) pp. 76-94, 605-608.
  • [2] -Über eine Integraldarstellung von Funktionen zweier komplexer Veränderlichen, Rec. Math. (Mat. Sbornik) N.S. vol. 1 (43) (1936) pp. 851-862.
  • [3] -On a generalized Green's function and certain of its applications, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 651-661. MR 0004930 (3:84c)
  • [4] -Ueber meromorphe Funktionen von zwei komplexen Veränderlichen, Compositio Math. vol. 6 (1939) pp. 305-335. MR 1557031
  • [5] -A theorem of Green's type for functions of two complex variables, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 102-109. MR 0052519 (14:632f)
  • [6] -Geometric and potential-theoretical methods in the theory of functions of several complex variables, Proceedings of the International Congress of Mathematicians, 1950, vol. II, 1952, pp. 165-173. MR 0045839 (13:645a)
  • [7] -Sur les fonctions orthogonales de plusieurs variables complexes avec les applications à la théorie des fonctions analytiques, Interscience, 1941, and Mémorial des Sciences Mathématiques, vol. 106, Paris, 1947.
  • [8] -The kernel function and conformal mapping, Mathematical Surveys, no. 5, American Mathematical Society, 1950. MR 0038439 (12:402a)
  • [9] -Über ausgezeichnete Randflächen in der Theorie der Funktionen von zwei komplexen Veränderlichen, Math. Ann. vol. 104 (1931) pp. 611-636. MR 1512689
  • [10] -Kernel function and extended classes in the theory of functions of complex variables, Colloque sur les fonctions de plusieurs variables, Centre Belge de Recherches, Math., Brussels, 1953, pp. 135-157. MR 0061684 (15:865c)
  • [11] -Über den Wertevorrat einer Funktion von zwei komplexen Veränderlichen, Math. Zeit. vol. 36 (1932) pp. 171-183.
  • [1] S. Bergman and J. Marcinkiewicz Sur les fonctions analytiques de deux variables complexes, Fund. Math. vol. 33 (1939-1946) pp. 75-94, and Journal of Mathematics and Physics vol. 21 (1942) pp. 125-141. MR 0000057 (1:10c)
  • [1] S. Bergman and M. Schiffer Kernel functions and elliptic differential equations in mathematical physics, Monographs in Pure and Applied Mathematics, vol. IV, New York, 1953. MR 0054140 (14:876d)
  • [2] -Potential-theoretic methods in the theory of functions of two complex variables, Compositio Math. vol. 10 (1952) pp. 213-240. MR 0054058 (14:865b)
  • [1] L. Bers On bounded analytic functions of two complex variables in certain domains with distinguished boundary surfaces, Amer. J. Math. vol. 64 (1942) pp. 514-529. MR 0007446 (4:139d)
  • [1] R. Courant Über eine Eigenschaft der Abbildungsfunktionen bei konformer Abbildung, Abhandlungen der Kön. Gesellschaft d. Wissenschaften zu Göttingen (1914) pp. 101-109.
  • [2] -Bemerkung zu meiner Note ``Über eine Eigenschaft der Abbildungsfunktionen bei konformer Abbildung," Abhandlungen der Kön. Gesellschaft d. Wissenschaften zu Göttingen (1922) pp. 69-70.
  • [1] J. Douglas Solution of the problem of Plateau, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 263-321. MR 1501590
  • [2] -Minimal surfaces of higher topological structure, Ann. of Math. vol. 40 (1939) pp. 205-298. MR 1503457
  • [1] A. Gelbart On the growth of properties of a function of two complex variables given by its power series expansion, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 199-210. MR 0003819 (2:277a)
  • [1] M. Morse and C. Tompkins The existence of minimal surfaces of general critical types, Ann. of Math. vol. 40 (1939) pp. 443-172. MR 1503471
  • [1] R. Nevanlinna Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929.
  • [1] T. Radó Sur la représentation conforme de domaines variables, Acta Litterarum ac Scientiarum Regiae Universitatis Hungaricae vol. 1 (1923) pp. 180-186.
  • [1] M. Shiffman The Plateau problem for non-relative minima, Ann. of Math. vol. 40 (1939) pp. 834-854. MR 0000467 (1:79a)
  • [1] F. Sommer Über die Integralformeln in der Funktionentheorie mehrerer komplexer Veränderlichen, Math. Ann. vol. 125 (1952) pp. 172-182. MR 0050689 (14:368a)
  • [1] A. Weil Sur les séries de polynomes de deux variables complexes, C. R. Acad. Sci. Paris vol. 194 (1932) p. 1304.
  • [2] -L'intégral de Cauchy et les fonctions de plusieurs variables, Math. Ann. vol. 111 (1935) pp. 178-182. MR 1512987

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0065653-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society